| Catalog Number |
8800003 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that 66 surf w/steri-mate 360 got hot during use.No injury occurred.
Additional Manufacturer Narrative
On 07/10/2024 (b)(4).Root cause code: eyv pwr supply/transformer open.Accessories received for evaluation, open power supply/transformer, damaged scaler adaptor harness due to bad crimping.The unit works fine when hooked up to a good transformer and scaler adaptor.Dhr review is not required because the product was returned for evaluation.The service technician was unable to duplicate the failure listed in the complaint with the returned unit.No further action required.